MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombocytopenia (4431)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, a perceval valve pvs25 was implanted in a patient.The patient is recently diagnosed with pneumonia and started on antibiotic.The post-opt recovery was prolonged (still in icu due to thrombocytopenia).The patient has been under observation since 1 day postop until (b)(6) 2021.It is presently unknown if the patient recovered or is still under treatment.The patient¿s pre-operational assessment has no other comorbid condition beside the old age.The patient was tested with a support of a hematologist and the result tested nothing related to patient's platelet.The perceval valve was suspected as a possible contributing factor to thrombocytopenia.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key13030408
Report Number3019892983-2021-01053
Device Sequence Number4452661
Product Code LWR
UDI-Device Identifier08022057014719
UDI-Public(01)08022057014719(240)ICV1210(17)230527
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2021
Report Date (Section F) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2023
Device Model NumberPVS25
Device Catalogue NumberICV1210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/18/2021
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer11/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age77 YR
Patient SexMale